Simplification Rules for Constrained Formula Tableaux
Paper in proceedings, 2003

Several vaxiants of a first-order simplification rule for non-normal form tableaux using syntactic constraints axe presented. These can be used as a framework for porting methods like unit resolution or hyper tableaux to non-normal form free variable tableaux.

Author

Martin Giese

Chalmers, Department of Computing Science

Lecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics)

03029743 (ISSN) 16113349 (eISSN)

Vol. 2796 65-80

Subject Categories

Computer Science

DOI

10.1007/978-3-540-45206-5_8

ISBN

3-540-40787-1

More information

Created

10/7/2017